# SDR DXTA2014112605937

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 6,302 hours, 5,057 cycles
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 101263321
- Part serial: F72489
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,115 hours, 1,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

DESCENDING OUT OF CRUISE ALTITUDE, RT THROTTLE LEVER HAD NO EFFECT ON ENGINE POWER SETTING.  RT ENGINE MAINTAINED CRUISE POWER, EVEN WHEN RT THROTTLE WAS BROUGHT TO IDLE.  CREW SECURED RT ENGINE AS N2 WAS GOING TO EXCEED TOLERANCE, DECLARED AN EMERGENCY, & LANDED UNEVENTFULLY.   PERFORMED A FCU CONTAMINATION CHECK IAW MM 73-20-01, NO DEFECTS NOTED.  REPLACED FILTER IAW MM 73-20-01.  R & R FCU WITH AN OVERHAULED UNIT, OPS & LEAK CHECKED GOOD IAW MM 71-00-00.
